# SDR UALA2012070503603

- Difficulty date: July 2, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 65,992 hours, 24,341 cycles
- Engine: Pwa PW2037
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Arced
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LOWER IGNITER AND LEAD SHOW EVIDENCE OF ARCING.  REPLACED LOWER IGNITER AND LEAD ASSY.
